Stop taking dapsone for 2 weeks
Mar 10, 2014
Hi im having problems with getting an erection and arousing myself to function i have taken kamagra and this doesnt have any effect on me i have been taking dapsone 100mg for 2 weeks and prior to this septrin which gave me a rash. Before taking medication i had no problems with or without using kamagra. Im considering in not taking the medication to see if there is a change and with just 2 weeks before my next docter visit when they may start my hiv medication
Response from Dr. Wohl
I do not think the dapsone is doing anything but would discuss with your doctor. Pneumonia, which damson prevents, can certainly make it difficult to get erections so staying on the medication meanwhile is a good idea.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes Sign Of Seroconversion
- Odds Of Contracting HIV Sex With A Prostitute
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- Tiredness After Anal Sex Worried I Have HIV
- White Spots After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.